# SDR DXTA2024120501384

- Difficulty date: December 3, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N368QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800073
- Aircraft time: 15,996 hours, 10,693 cycles
- System (JASC): 2210 · Autopilot System
- Part: Processor
- Part number: 70284321901
- Part serial: 05092166
- Condition: Defective
- Location: Autopilot
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT THE AUTO PILOT A AND B FAILED, WE RECEIVED A CYAN CASS MESSAGE.  NOTICED THE AIRCRAFT WAS TRIMMED TO THE LEFT ON AILERON.  WHEN TRYING TO TRIM TO THE RIGHT THE LEFT AILERON TRIM WOULDNÂ¿T MOVE. AFTER SEVERAL ATTEMPTS WE WERE ABLE TO GET IT RECENTERED. ONCE AILERON TRIM WAS RECENTERED AUTO PILOT WAS RETRIED AND LATCHED FOR A COUPLE SECONDS THEN AUTOPILOT A FAIL CYAN CASS ON FOR A SECOND.  AUTO PILOT A FAIL WENT AWAY THEN AUTOPILOT B FAIL CYAN CASS CAME ON FOR A SECOND.  IT DID THIS TWICE.  THEN AUTO PILOT A AND B FAILED AND DISCONNECTED. CORRECTIVE ACTION; HAVE NOT BEEN ABLE TO DUPLICATE THE DISCREPANCY. VERFIED AILERON TRIM MOVES FREELY ON COMMAND. INSPECTED THE AILERON AUTOPILOT SERVO WITH NO DEFECTS NOTED. VERIFIED CORRECT CABLE TENSION ON THE AILERON SERVO. INSPECTED THE CONNECTOR ON THE AILERON SERVO, NO DEFECTS NOTED. INITIALLY WHEN PERFORMING THE AILERON SERVO "LOADED" TEST, RECEIVED SEVERAL FAILURES ON LANE "B". AFTER CYCLING THE SYSTEM AND ALLOWING TO WARM UP WE HAVE NOT BEEN ABLE TO REPLICATE THE FAILURE ON LANE "B". INTERROGATED THE CMC AND FOUND EXTENSIVE HISTORY OF FAUL TS RELATED TO ACTUATOR 1/0 PROCESSOR 2B GOING BACK THROUGH THE HISTORY WITH THE MOST RECENT ON 12/2/24. THIS WOULD ALSO CORRESPOND TO THE NOTED LANE "B" FAILURE DURING LOADED TEST. REMOVED AND REPLACED AIOP2B REF. CE680 AMM 34-17-00. LOADED SOFTWARE AND COMPLETED OPERATIONAL CHECK REF. CE680 AMM 34-23-10, OPS CHECK GOOD.
